# SDR 2007UALA00504

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,968 hours, 10,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unreliable
- Location: Rh Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SLIDE, FOUND TO BE UNLACED DURING THE FIRST OPENING OF OVERWING SLIDE DOOR FOR INTEGRATOR TEST.   REPLACED SLIDE.  READY FOR SERVICE.   SLIDE PROBLEM ROOT CAUSE: SUSPECT IMPROPER CINCHING DURING SLIDE REFURBISHING & REINSTALLATION AGGRAVATED BY VIBRATION.
